Here's How LDN (Low-Dose Naltrexone) Caused My Tinnitus

Discussion in 'Introduce Yourself' started by jb1014, Jun 18, 2021.

    1. jb1014

      jb1014 Member

      Tinnitus Since:
      05/2021
      Cause of Tinnitus:
      LDN
      Hi guys.

      I live in Los Angeles and about 3 weeks ago I started taking LDN (Low-Dose Naltrexone) to see if it could help my anxiety. Ever since then I started having tinnitus and it never stops.

      After researching a lot, what LDN does is basically shutting down your immune system to make it stronger (by opioid receptors). I don’t believe it directly caused my tinnitus because I have had vertigo and ear infections since 2019.

      I believe what LDN did to my body was letting the infection (caused by a virus or bacteria) act up and cause ear damage.

      I just wanted to share this!
       
      • Like Like x 1
      • Hug Hug x 1
      • Informative Informative x 1
Loading...

Share This Page